# SDR SIMA20190322005

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 34,635 hours, 29,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. C/A-RAR EXTERNA EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A OPS CHECK GOOD.
